MathSciNet Relay Station
MathSciNet bibliographic data
MR1395555 35Q53
Duffy, B. R.; Parkes, E. J. Travelling solitary wave solutions to a seventh-order generalized KdV equation. Phys. Lett. A 214 (1996), no. 5-6, 271–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement